Regular tree languages and quasi orders

Petković, Tatjana: Regular tree languages and quasi orders. Acta cybernetica, (17) 4. pp. 811-823. (2006)

[img] Cikk, tanulmány, mű
Petkovic_2006_ActaCybernetica.pdf

Download (174kB)

Abstract

Regular languages were characterized as sets closed with respect to monotone well-quasi orders. A similar result is proved here for tree languages. Moreover, families of quasi orders that correspond to positive varieties of tree languages and varieties of finite ordered algebras are characterized.

Item Type: Article
Event Title: International Conference on Automata and Formal Languages, 11., 2005, Dobogókő
Journal or Publication Title: Acta cybernetica
Date: 2006
Volume: 17
Number: 4
Page Range: pp. 811-823
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 823. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 15:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12797

Actions (login required)

View Item View Item